# SDR ASAA2019030728514

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,826 hours, 11,739 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7073
- Condition: Contaminated
- Location: Apu Bay
- Part time: 13,764 hours, 23,926 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORT OF DIRTY SOCK SMELL IN CABIN. GROUNDED - YES. ACCOMPLISHED CABIN ODOR TROUBLESHOOTING & FOUND OIL CONTAMINATION IN APU LOAD COMPRESSOR CASE REF FIM 05-51 TASK 814. REMOVED AND REPLACED APU REF AMM 49-11-00/401. ACCOMPLISHED APU INSTALLATION TEST REF AMM 49-11-00-400-803 NO SMELLS NOTED.
